Chapter 5 Integrability of polynomial differential systems

Research output: Chapter in BookChapterResearchpeer-review

Original languageEnglish
Title of host publicationHandbook of Differential Equations: Ordinary Differential Equations
Pages437-532
Number of pages95
Volume1
DOIs
Publication statusPublished - 1 Jan 2004

Cite this

Llibre, J. (2004). Chapter 5 Integrability of polynomial differential systems. In Handbook of Differential Equations: Ordinary Differential Equations (Vol. 1, pp. 437-532) https://doi.org/10.1016/S1874-5725(00)80007-3